# SDR YENA2019100950564

- Difficulty date: October 5, 2019
- Submitted: October 9, 2019
- Operation: Air carrier
- Aircraft: N905JB
- Make and model: Airbus A321-231
- Aircraft serial: 5854
- Aircraft time: 21,800 hours, 6,963 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: L4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, DURING REMOVAL OF L4 DOOR AFT CORNER FITTING FOUND L4 DOOR SIL SHAPE CORRODED. REPLACEMENT IS REQUIRED AS PER SRM 51-72-11 REV. 129; DAMAGED DOOR SIL SHAPE REPLACED AS PER SRM TASK 51-72-11 REV. 129.  MAJOR REPAIR.
